Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am having stomach pain. Had jaundice

hi i am 23 yrs old, i recently had jaundice and took appropriate medicine. i was relieved and after 0ne month i ate beef and after four days i was again attacked by jaundice . now i am taking medicine again but i have pain in my stomach. its not paining in a single place. pain is changing its place. can it be due to gas trouble. because after farting i am a bit relieved with pain.
Asked On : Sat, 19 Feb 2011
Answers:  3 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Yes pain can be due to gas problem but the better course would be to have an ultrasound scan to rule out pathological causes. Avoid all fatty meals and fats for quitesome time as this along with intoxicants and hepato toxic drugs form the basis for derangment of hepatic functioning. Have more juices and liquids.
Answered: Sat, 19 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello.. take chelidonium 300 single dose its homeopathic medicine so safe n no side effects.. it wil make your liver healthy n it also acts as a prevetion for jaundice.. your stomach pain wil also go.. take juices esp sugarcane, have curd... avoid oily spicy n nonveg food.. it will surely help u.. god bless..
Answered: Sat, 19 Feb 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
During jaundice liver function is disturbed so it is always advisable not to have high proteins & fat in your diet;so please do not eat beef;mutton;chicken.Instead eat food more rich in carbohydrate and which is easily digestible as your liver requires rest to recover from jaundice.please take proper medicine whatever prescribed by your doctor & watch your diet.if problem persists please consult your doctor.
Answered: Sat, 19 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor